# SDR 04FDEA02887

- Difficulty date: October 7, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N422FE
- Make and model: Airbus A310
- Aircraft serial: 346
- Aircraft time: 40,016 hours, 14,937 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR STRUCTURE FR 60, RT SIDE ROLLER TRAY STRUCTURE NOTED   CORROSION TOP TO  UNDERNEATH NUTPLATES AS MARKED.  REMOVED CORROSION ON RT SIDE ROLLER TRAY STRUCTURE AT FR 60 2 EA AREAS.  MAX MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW A310 SRM 51-74-10 AND 53-10-15 PG 108.  TREATED AND PRIMED AND TOPCOATED IAW A310 SRM 51-75-10.
